# SDR MWEA011245

- Difficulty date: September 5, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 59101575
- Condition: Torn
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR HAS A PREVIOUS REPAIR IN THE DOOR JAMB THAT IS TORN IN THE BOTTOM AFT EDGE NEAR THE DOOR ROTATING LOCK LATCH.  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
